# SDR CALA9601337

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16607
- Make and model: Boeing 737524
- Aircraft serial: 27320
- Engine: Ge CFM563B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3051157040
- Condition: Leaking
- Location: Csd Dr Pad
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE OIL DECREASED TO ZERO QUANTITY AND OIL PRESSURE FLUCTUATED WHILE EN ROUTE FROM EWR TO DFW.  THE AIRCRAFT WAS DIVERTED TO ATL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND OIL LEAKAGE AT THE CSD DRIVE PAD MAGNETIC SEAL. THE SEAL WAS REMOVED AND REPLACED IAW MM 72-60-00.  LEAK AND OPERATIONAL CHECKS WERE GOOD DURING ENGINE RUN.
